View Full Version : 10 hour migraine


rosieposie
08-05-16, 11:30 AM
I've been taking 27mg concerta daily for 4 weeks and have experienced no side-effects except brain tenderness in the evenings.

Last night around the time it wore off I developed an excruciating migraine which lasted many, many hours. The worst pain I've ever been in by a very wide margin. Terrifying for me because I get headaches often and usually know how to relax enough to fall asleep. Not this time! I was locked on my couch staring at the floor for 10 hours. Disassociation, left blindness and numb fingers joined in a couple times too.

So. Nope! No more concerta for me! But it worked really well otherwise. Can anyone suggest something similar without the brain pain?

Also, should I be seriously worried about this side effect, or is this a common extreme?

aeon
08-05-16, 12:08 PM
That is very unlikely to be a side-effect from Concerta, and given your description,
you need to have a medical consult as soon as possible.

As in, had I been with you, I would have driven you to the ER/A&E immediately.

I don’t mean to worry you, but those are neurological signs that must be evaluated
by a medical professional. It could be benign, and it could be serious. I urge you to
find out so you can make choices in your best interest going forward.

And welcome to the Forums! http://www.sympato.ch/smileys/ola.gif


Well-Wishes,
Ian

Little Missy
08-05-16, 12:11 PM
You my need to drink a LOT more water. Aeon's right. Should have gone to the ER.

Usually a shot of morphine does the trick.

Lunacie
08-05-16, 01:19 PM
I also would have taken you to the ER / A&E.

At this point I strongly recommend you talk to the doctor who prescribed the Concerta.

rosieposie
08-10-16, 03:25 PM
Thank you very much for your responses! I'll talk with my doctor about it and get his opinion.